MAUDE Adverse Event Report: Tornier Inc TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX30MM NON STERILE; shoulder prosthesis, reverse configuration

Tornier Inc TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX30MM NON STERILE; shoulder prosthesis, reverse configuration
Catalog Number DWJ330
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury

Brand Name
TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX30MM NON STERILE
Common Device Name
shoulder prosthesis, reverse configuration
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50742267
Report Number0001649390-2026-00933
Device Sequence Number21409805
Product Code PHX
UDI-Device Identifier00846832089406
UDI-Public00846832089406
Combination Product (Y/N)N
Initial Reporter StateOr
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ330
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight266 LB